Skip to Content

Nitrofurantoin - am always vomiting. I am 31 weeks pregnant. Should I stop taking this medication?

Responses (3)

Anonymous 26 Jul 2010

Hi,
As with any med, side effects are possible with nitrofurantoin, not everyone who takes the drug will experience problems. If side effects do happen, in most cases, they are minor, meaning they require no treatment or are treated easily by your doctor.

Contact your doctor and let him-her know

Nausea
Vomiting
Loss of appetite

These are just some.

Best of luck

grey_cypress 26 Jul 2010

Yeah thats a really tough call to make. Definitely contact the doc asap for professional help.

Anonymous 26 Jul 2010

Agree

debbie5 26 Jul 2010

Thanks, I will... She wrote me that prescription for infection. Infection is painful, but I am taking a chance of dehydrating from throwing everything up.

Anonymous 26 Jul 2010

YES, you could hurt your baby.
Call Doctor if it can wait.

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions